# SDR 00FDEA00176

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517556100
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 7-5310-7-2301 C2 PT 1 FOUND DENT IN SKIN AT BS 1346, WL 200, LBL 36.  *S/D*  CUT OUT DAMAGE AREA AND FAB, ALODINED AND PRIMED PER FEDEX SRM 54-30-3 2024T3.
